Note on power series with positive coefficients

Leindler, László: Note on power series with positive coefficients. Acta scientiarum mathematicarum, (30) 3-4. pp. 259-261. (1969)

[img] Cikk, tanulmány, mű

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1969
Volume: 30
Number: 3-4
Page Range: pp. 259-261
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Official URL:
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29

Actions (login required)

View Item View Item